Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Sheaves with finitely generated isomorphic stalks and homology manifolds

Authors: Jerzy Dydak and John Walsh
Journal: Proc. Amer. Math. Soc. 103 (1988), 655-660
MSC: Primary 57P05; Secondary 18F20, 54B40
MathSciNet review: 943100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The setting is sheaves of modules over a commutative ring $ L$. It is shown that on completely metrizable spaces certain sheaves having mutually isomorphic finitely generated stalks are locally constant over a dense open subset. This is used to show that a locally compact metrizable space $ X$ that is homologically locally connected with respect to a principal ideal domain $ L$ is a homology manifold over $ L$ provided it has finite cohomological dimension with respect to $ L$ and, for any two points $ x,y \in X$, the modules $ {H_k}(X,X - \{ x\} ;L)$ and $ {H_k}(X,X - \{ y\} ;L)$ are isomorphic and finitely generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57P05, 18F20, 54B40

Retrieve articles in all journals with MSC: 57P05, 18F20, 54B40

Additional Information

PII: S 0002-9939(1988)0943100-4
Keywords: Homology manifold, sheaf
Article copyright: © Copyright 1988 American Mathematical Society